[Un théorème sur l'existence de symétries pour les équations aux derivées partielles fractionnaires]
Nous proposons un théorème qui generalise la méthode classique de Lie à l'étude d'équations aux derivées partielles fractionnaires de type Riemann–Liouville en (
We propose a theorem that extends the classical Lie approach to the case of fractional partial differential equations (fPDEs) of the Riemann–Liouville type in (
Accepté le :
Publié le :
Rosario Antonio Leo 1 ; Gabriele Sicuro 2 ; Piergiulio Tempesta 3, 4
@article{CRMATH_2014__352_3_219_0, author = {Rosario Antonio Leo and Gabriele Sicuro and Piergiulio Tempesta}, title = {A theorem on the existence of symmetries of fractional {PDEs}}, journal = {Comptes Rendus. Math\'ematique}, pages = {219--222}, publisher = {Elsevier}, volume = {352}, number = {3}, year = {2014}, doi = {10.1016/j.crma.2013.11.007}, language = {en}, }
TY - JOUR AU - Rosario Antonio Leo AU - Gabriele Sicuro AU - Piergiulio Tempesta TI - A theorem on the existence of symmetries of fractional PDEs JO - Comptes Rendus. Mathématique PY - 2014 SP - 219 EP - 222 VL - 352 IS - 3 PB - Elsevier DO - 10.1016/j.crma.2013.11.007 LA - en ID - CRMATH_2014__352_3_219_0 ER -
Rosario Antonio Leo; Gabriele Sicuro; Piergiulio Tempesta. A theorem on the existence of symmetries of fractional PDEs. Comptes Rendus. Mathématique, Volume 352 (2014) no. 3, pp. 219-222. doi : 10.1016/j.crma.2013.11.007. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.1016/j.crma.2013.11.007/
[1] Invariance of a partial differential equation of fractional order under the Lie group of scaling transformations, J. Math. Anal. Appl., Volume 227 (1998), pp. 81-97
[2] , Phys. Scr. T (J.A.T. Machado; A.C.J. Luo; R.S. Barbosa; M.F. Silva; L.B. Figueiredo, eds.) (Group-invariant solutions of fractional differential equations, Nonlinear Science and Complexity), Volume 136, Springer, 2009, pp. 51-58
[3] Wright functions as scale-invariant solutions of the diffusion-wave equation, J. Comput. Appl. Math., Volume 11 (2000), pp. 175-191
[4] Scale-invariant solutions of a partial differential equation of fractional order, Fract. Calc. Appl. Anal., Volume 1 (1998), pp. 63-78
[5] Applications of Lie Groups to Differential Equations, Springer, 1986
[6] Leibniz rule for fractional derivatives generalized and an application to infinite series, SIAM J. Appl. Math., Volume 18 (1970) no. 3, pp. 658-674
[7] Fractional Integrals and Derivatives. Theory and Applications, Gordon and Breach Science Publishers, 1993
Cité par Sources :
Commentaires - Politique